# SDR SWIA202164609

- Difficulty date: December 18, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BETWEEN FS 333.00 Â€“ FS349.00   (C CHECK RO 02/22/2022)   EVALUATED STGR 26L FROM FS333.00 TO FS364.00, STRINGER OUT LIMITS SINCE DAMAGE IS ALLOWED ONLY IN ONE ELEMENT AT A GIVEN CROSS SECTION IAW CRJ700 SRM 53-21-03-101-006-A01, REPLACED STRG 26L BETWEEN FS333.00 & FS364.00. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG: SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
